MathSciNet Relay Station
MathSciNet bibliographic data
MR400386 (53 #4220) 60G45 (60G50 60B10)
Shorack, Galen R.; Smythe, R. T. Inequalities for ${\rm max}\mid S\sb{{\bf k}}\mid /b\sb{{\bf k}}$ where ${\bf k}\in N\sp{r}$. Proc. Amer. Math. Soc. 54 (1976), 331–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement